# SDR SWIA200922178

- Difficulty date: June 16, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 32,295 hours, 45,241 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB ON FRAME 21 CRACKED.  (C CHECK)  REPAIRED PER SRM.
